# SDR SIMA200934103

- Difficulty date: December 6, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 24,910 hours, 23,618 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3579 ON DESCENT THE CAPTAIN REPORTED THAT WHEN SELECTING FLAPS 9, RECEIVED A FLAP FAIL MESSAGE IMMEDIATELY.  THE FLAPS DID NOT MOVE FROM THE ZERO POSITION.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  IT WAS NOT AN OVERWEIGHT LANDING.  AFTER LANDING THE MESSAGE CLEARED PRIOR TO ARRIVING AT THE GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET FLAPS AND PERFORMED FLAP CONTROL SYSTEM OPERATIONAL CHECK IAW AMM 27-51-00.  NO PARTS REMOVED OR PLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
